MathSciNet Relay Station
MathSciNet bibliographic data
MR2096720 30C45 (30C80)
Liu, Jin-Lin; Srivastava, H. M. Certain properties of the Dziok-Srivastava operator. Appl. Math. Comput. 159 (2004), no. 2, 485–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement